Get your Health question answered in 3 easy steps

183 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Stopped taking my medications, kindli advice

Because I think I may be pregnant . I ve been feelng so off now and moody, and sick. Was this a good idea? I just don t want to hurt the baby..
Thu, 17 Dec 2009
Report Abuse
  User's Response
don't be your own doctor pharmacist,etc. ask you r doctor what to do you be a good mother I hope the best for you!
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Tremor on rapid eye action hello, about 28 y male, i have got 2 weeks ago: general tremor mainly on my legs and arms and trunk( my heart ) it was sever and it result from : [b]concentration[/b] on any word or pic using my eyes. after one day it be less sever and it result from : after [b]moving my eyes rapidly[/b], that is when i take my eye to see many thing in short time as in seconds, and the tremor be visible mainly on my legs. before that period i has some lack of sleep and some anxiety , and my sleep was on the day not at night. Before the problem i get pain on my eye as result from sun light, but i know the cause of that, and it is because my sleep on the day and at [b]light[/b]. Any help to [b]stop[/b] this tremor and wat is my problem and its causes ? are there medical name of my problem as [b]diagnosis[/b] ? Thanks.

doctor1 MD

Hello, My Father is 83 Years old and is under medication for Heart Disease for more than last 20 Years.Recently he is experincing uneasiness( little breathing Problem) in the Chest early in the Morning before wake up. Immediately he puts the Medicine under the Tung as adviced by the Dr. and it gave relief to him from the uneasiness.During the day he is ok and again the Uneasiness repeates in the Next Day Morning. Doctors examined him saying that it was due to blocks in the Heart. I am seeking advices from the Expert Panel of Doctors for my below queries. 1.Will medication only can give complete relief for My Father at this Age? 2.Is there any Treatment other than the so called Angioplasty ? 3. What is the Best Treatment adviced for him at this Age? Kinldy Advice. Regards, Unni.

doctor1 MD

Hi. I have had history of pcos..and was on medicine yamini. As soon as i stopped it, periods dint come uptil 40 days. Doc advised deviry 10 -2 doses for 5 days.i did a home pregnency test which was negative. Just after 2days of taking deviry i got periods. Is this normal ? Please advise?